Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Vector fields on spheres


Author: J. F. Adams
Journal: Bull. Amer. Math. Soc. 68 (1962), 39-41
DOI: https://doi.org/10.1090/S0002-9904-1962-10693-4
MathSciNet review: 0133837
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. (3), vol. 11 (1961) pp. 291-310. MR 131880
  • 2. M. F. Atiyah and F. Hirzebruch, Riemann-Roch theorems for differentiable manifolds, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 276-281. MR 110106
  • 3. M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math. Vol. 3, pp. 7-38 Amer. Math. Soc., Providence, R. I., 1961. MR 139181
  • 4. I. M. James, Whitehead products and vector-fields on spheres, Proc. Cambridge Philos. Soc. vol. 53 (1957) pp. 817-820. MR 105108


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10693-4

American Mathematical Society